File(s) under permanent embargo

The optimal entry fee-prize ratio in Tullock contests

journal contribution
posted on 01.10.2021, 00:00 authored by H Jia, Ching-Jen SunChing-Jen Sun
The optimal entry fee-prize ratio in Tullock contests

History

Journal

Journal of Mathematical Economics

Volume

96

Article number

102515

Pagination

1 - 11

Publisher

Elsevier

Location

Amsterdam, The Netherlands

ISSN

0304-4068

eISSN

1873-1538

Language

eng

Publication classification

C1 Refereed article in a scholarly journal